Last Updated Mar 6, 2010 2:51 PM EST
Loss of hair occurs in most patients taking Taxotere (including the hair on your head, underarm hair, pubic hair, eyebrows, and eyelashes). Hair loss will begin after the first few treatments and varies from patient to patient. Once you have completed all your treatments, hair generally grows back.The group calls themselves the "Taxotears," and are encouraging women who have lost all their hair to report the adverse events to Sanofi and drug watchdog authorities. They are also gently harassing Sanofi to draw attention to their plight.
One woman, "Taxoterrorist" Shirley Ledlie (an expatriate Brit now living in France), has posted images of her scalp (at right) in the "fan photos" section of Sanofi's Facebook page. She's also messing around on Sanofi's a Facebook wall*:
Sanofi aventis: Hello! Any ideas to make this page a real image for the Sanofi aventis company ?Ledlie and her group want women to be warned about the drug:
Shirley Ledlie: I have a good idea about a logo/image you could use the photo of my scalp.
We want every woman who's been offered Taxotere to know it is a possibility, so it is her choice whether to take the risk or not.She's also made a YouTube video showing what the drug did to her: *Apparently that's a fake Sanofi page, not the real thing. Related: